RUS  ENG
Full version
JOURNALS // Teoreticheskaya i Matematicheskaya Fizika // Archive

TMF, 1996 Volume 109, Number 1, Pages 28–33 (Mi tmf1208)

This article is cited in 11 papers

Additional integrals of the generalized quantum Calogero–Moser problem

O. A. Chalykh

M. V. Lomonosov Moscow State University

Abstract: We consider quantum integrable Calogero–Moser problem and its generalizations connected with Coxeter groups. For special values of coupling constants this problem has additional integrals and it is algebraically integrable. We give an effective description of additional integrals of this quantum problem.

Received: 03.06.1996

DOI: 10.4213/tmf1208


 English version:
Theoretical and Mathematical Physics, 1996, 109:1, 1269–1273

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025